Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Nonlinear differential equations


Author: Edmund Pinney
Journal: Bull. Amer. Math. Soc. 61 (1955), 373-388
MathSciNet review: 0072323
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. F. Carrier, Boundary layer problems in applied mechanics, Advances in Applied Mechanics, vol. 3, Academic Press Inc., New York, N. Y., 1953, pp. 1–19. MR 0062315
  • 2. G. F. Carrier, Boundary layer problems in applied mathematics, Comm. Pure Appl. Math. 7 (1954), 11–17. MR 0062895
  • 3. M. J. Lighthill, A technique for rendering approximate solutions to physical problems uniformly valid, Philos. Mag. (7) 40 (1949), 1179–1201. MR 0033941
  • 4. J. A. Stratton, Electromagnetic theory, McGraw-Hill, 1941.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1955-09934-8